Mathematische Annalen

, Volume 335, Issue 3, pp 489–525

Front propagation for discrete periodic monostable equations

  • Jong-Shenq Guo
  • François Hamel
Article

DOI: 10.1007/s00208-005-0729-0

Cite this article as:
Guo, J. & Hamel, F. Math. Ann. (2006) 335: 489. doi:10.1007/s00208-005-0729-0

Abstract

This paper deals with front propagation for discrete periodic monostable equations. We show that there is a minimal wave speed such that a pulsating traveling front solution exists if and only if the wave speed is above this minimal speed. Moreover, in comparing with the continuous case, we prove the convergence of discretized minimal wave speeds to the continuous minimal wave speed.

Keywords

front propagationdiscrete periodic monostable equationminimal wave speedpulsating traveling front

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  • Jong-Shenq Guo
    • 1
  • François Hamel
    • 2
  1. 1.Department of MathematicsNational Taiwan Normal UniversityTaipeiTaiwan
  2. 2.Université Paul Cézanne Aix-Marseille III, LATP (UMR CNRS 6632) F.S.TMarseille Cedex 20France